# SDR AWXA200301522

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 63,210 hours, 51,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHT SYSTEM THE EMERGENCY EXIT SIGN ABOVE THE R-2 FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK ABOVE THE R-2 DOOR, OPERATIONAL CHECK WAS GOOD.
